# SDR AALA20121009016

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPOTS ON ANGLE AT LOWER AFT SIDE OF RIGHT STATION 1309 BULKHEAD.  INSTALLED ANGLE SPLICE REPAIR PER SRM 51-70-05 FIGURE 1.
